Nurofen Ibuprofen 200mg Meltlets Lemon

Nurofen Ibuprofen 200mg Meltlets Lemon Nurofen Ibuprofen 200mg Meltlets Lemon

12 Tablets 
Now £2.63
Was £3.29 You save £0.66
In Stock
Delivery information Product #0002941

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Meltlets offer relief of mild to moderate pain, such as headaches, cold and flu symptoms and muscular pain.

Nurofen

Nurofen Meltlets 200mg - Lemon are designed to completely dissolve on your tongue, without the need of water, making them convenient for on-the-go remedy. The tasty lemon flavour makes these tablets meltlets easily acceptable.

Treat a variety of symptoms

Nurofen Meltlets 200mg - Lemon can be used to relieve pain, reduce inflammation and lower temperature and also provide effective relief from headaches, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms, and feverishness.

Approved by Anju Gill -Pharmacist on the 15/04/2021.
For more information, view our medical team

This product is for short term use only.

You should take the lowest dose for the shortest time necessary to relieve your symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen.

Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 tablets up to three times a day as required. Place a tablet on the tongue, allow it to dissolve and then swallow; no water is required. Leave at least four hours between doses.

 Do not take more than 6 tablets in 24 hours.

 Do not give to children under 12 years. In children and adolescents between 12 and 18 years: If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

 In adults: Do not take for longer than 10 days unless your doctor tells you to. If symptoms persist or the pain or fever worsen, or if any new symptoms occur, consult your doctor or pharmacist. If you have taken more of this medicine than you should, or if children have taken this medicine by accident always contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken. The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.

 If you forgot to take this medicine. Simply refer to the directions above on how to take the medicine and do not take more than is advised

Do not take this medicine if you:

 • are allergic to ibuprofen or any of the other ingredients (see section 6) or to aspirin or other painkillers • have ever had a stomach ulcer, perforation or bleeding • have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines • have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-steroidal anti-inflammatory drugs) • are taking other NSAIDs (Non-Steroidal Anti-inflammatory Drugs) • are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor or pharmacist before you take this medicine • have severe liver or kidney problems • have heart problems, high blood pressure or blood coagulation disorder • have breathing difficulties • are in the last 3 months of pregnancy • are under 12 years old.

Check with your pharmacist or your doctor before taking this product if you: • have or have had asthma • have kidney, heart, liver or bowel problems • have high cholesterol or previously have had a heart attack or stroke • have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease) • have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders) • are a smoker • are in the first 6 months of pregnancy. • have phenylketonuria or are intolerant to phenylalanine. (see ‘Important information about some of the ingredients of this medicine’). • have an infection.

This medicine may hide signs of infections such as fever and pain. It is therefore possible that this medicine may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and your symptoms of the infection persist or worsen, consult a doctor without delay. Skin reactions • Serious skin reactions have been reported in association with this medicine. You should stop taking this medicine and seek medical attention immediately, if you develop any skin rash, lesion of the mucous membranes, blisters or other signs of allergy since this can be the first signs of a very serious skin reaction. See section 4. Taking other medicines To reduce the risk of side effects, do not take this product with other NSAID containing products (e.g. aspirin, ibuprofen…). If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine. This medicine may affect or be affected by some other medicines.

 For example: Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs that are prescribed: • medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine) • to stimulate your heart (e.g. glycosides) • medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan) • to help you passing water (diuretics), • for the temporary suppression of your immune system (e.g. methotrexate, ciclosporin, tacrolimus) • for mania or depression (e.g. Lithium or SSRIs) • for pregnancy termination (e.g. mifepristone) • for HIV treatment (e.g. zidovudine). Some other medicines may also affect or be affected by the treatment of this medicine.

 You should therefore always seek the advice of your doctor or pharmacist before you use this medicine with other medicines. Other warnings • this medicine belongs to a group of medicines which may impair fertility in women. This is reversible on stopping the medicine. It is unlikely that this medicine, used occasionally will affect your chances of becoming pregnant.

However, tell your doctor before taking this medicine if you have problems becoming pregnant. • Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. • You should discuss your treatment with your doctor or pharmacist before taking this medicine if you: - have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”). - have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker. • There is a risk of renal impairment in dehydrated children and adolescents.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. You may suffer one of the known side effects of NSAIDs (see below). If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist.

STOP TAKING the medicine and seek immediate medical help if you develop: • signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds. • signs of serious allergic reaction such as: - difficulties in breathing or unexplained wheezing - dizziness or faster heartbeat - severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g.: Steven-Johnson syndrome) - swelling of your face, tongue or throat • signs of kidney problems such as: - passing less or more urine - cloudy urine or blood in urine - pain in the back and/or swelling (particularly in the legs) • signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or consciousness. Patients with autoimmune disorders (lupus, mixed connective-tissue disease) may be more likely to be affected. • a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). • A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not known).

 STOP TAKING the medicine and tell your doctor if you experience the following uncommon side effects which affect 1 to 10 users in 1,000: • indigestion, heartburn or feeling sick • pains in your stomach (abdomen) or other abnormal stomach problems

 TELL YOUR DOCTOR if you have any of the following side effects, they become worse or you notice any effects not listed: Uncommon side effects which affect 1 to 10 users in 1,000: • allergic reactions, such as skin rashes (urticaria), itching, peeling • headaches Rare side effects which affect 1 to 10 users in 10,000: • flatulence (wind), diarrhoea, constipation and vomiting Very rare side effects which affect less than 1 user in 10,000: • blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion • drop in blood pressure or irregular heart beat • stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis) • liver problems Side effects for which the frequency can not be estimated from available data: • worsening of asthma or bronchospasm • swelling (oedema), high blood pressure, heart failure or attack • worsening of colitis and Crohn’s disease • skin becomes sensitive to light Medicines such as this medicine may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke. 

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine

Each orodispersible tablet contains the active ingredient Ibuprofen 200mg.

They also contain: Ethylcellulose (E462), Silicon Dioxide (E551), Hypromellose (E464), Mannitol (E420), Aspartame (E951), Croscarmellose Sodium (E468), Magnesium Stearate (E572), Flavour (lemon flavours, maltodextrin).

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Nurofen Ibuprofen 200mg Meltlets Lemon as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
4.00 stars

Meltlets Tablets

Easy to use & plesent tasting when out & about.

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen Ibuprofen 200mg Meltlets Lemon as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen Ibuprofen 200mg Meltlets Lemon as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen Ibuprofen 200mg Meltlets Lemon as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen Ibuprofen 200mg Meltlets Lemon as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply